# SDR AALA202307214125

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 62,952 hours, 26,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 417A6110102
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE EMERGENCY LIGHTS SWITCH ON AFT ATTENDANT PANEL DOES NOT TURN EMERGENCY EXIT LIGHTS ON. REMOVED AND REPLACED AFT FLIGHT ATTENDANT PANEL LIGHTING MODULE.
